# SDR UALA2010022200656

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 37,340 hours, 4,604 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129117003
- Part serial: 1533
- Condition: Faulty
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOUT ONE HOUR AFTER TAKEOFF FUEL IMBALANCE MSG WITH CENTER PUMPS ON.  PUMP FOUND DEFECTIVE.  REPLACED CTR TANK LEFT OVERRIDE FUEL PUMP, OPS AND LEAK CHECKS GOOD.
